# SDR PNS2008F00007

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N676PA
- Make and model: Saab 340B
- Aircraft serial: 316
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500111
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON 8-14-2008, SAAB 340B EN ROUTE, EXPERIENCED SMOKE IN THE CABIN ALONG WITH AN ELECTRICAL ODOR.  FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND THAT THE OVERHEAD LIGHT OVER SEAT 1A BURNT, THE OVERHEAD LIGHTING SYSTEM WAS DEFERRED.   ACFT WAS RETURNED TO ANCHORAGE MAINTENANCE BASE, THE AFFECTED PARTS WERE REPLACED, AND A TEST OF THE SYSTEM WAS MADE WITH NO DEFECTS.  (S)
